# SDR AALA20131212003

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 106,458 hours, 17,286 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE ALARM SOUNDED SEVERAL TIMES IN FLIGHT.  ATTENDANTS WERE ABLE TO SILENCE.  CLEANED & TESTED FWD LAVATORY SMOKE DETECTOR, OPERATIONS CHECKED NORMAL.
